Manic Sunday, didn’t realize it.

I hadn’t even realized it until late today. I was manic. I can’t say when it started but, I just know it happened. I feel embarrassed. I thought I was over this with my medicines controlling it. Now I am wondering what to do. I may have to have my medicines tweaked. So that means going back to the psychiatrist. Possibly re-entering treatment. I guess even as a Christian I am still going to endure these mental disorders. It has been since last July that I had an episode of mania. I am wondering if I have been manic since. For me mania has to do with changing the world. I am not the changer the Lord is.

Oh, Lord don’t let me fall again. I trust you with my life. Please help me persevere. Am I going to have to re-think things again? What will I do to serve you? These are questions I ask myself. If my disorders are messing up again. Take charge of me your will be done.

A Child of Christ, Amen

Update I spoke to my case worker. She said to go to my regular doctor. She can update my meds. She also asked how I was doing today. I said fine but, just a bit worried. You see we bipolars have lived it. It seemed so long since I became manic that I didn’t notice. Now I am thinking back and there were a couple other times possible too. We just have to beware of what is happening. There is no med that cures it. I just have to pray to the Lord knowing he will take me under his wing. Amen Lord Jesus Protect me.

Advertisements

3 thoughts on “Manic Sunday, didn’t realize it.

  1. Oh Cheryl-
    I’ve had two times when I was maniac enough to seek medical attention and called my doc.I told them what was happening and because it was an emergency, they got me right in and were able to change my meds. I didn’t have to go to ER or be hospitalized. We caught it before I spiraled out of control. I was SO thankful! So called the Dr. right away!
    I sometimes get right to the edge and know I’m on the fence but don’t go over anymore. The doctor says its cuz I’m now on Sequel XR. (On Sequel I’m highly unlikely to become maniac but it is possible.) And then consequently, later, I’m a bit depressed. Not as bad as I have been in the past but its cause and effect.
    Don’t be embarrassed. You have no control over your brain chemistry. If you’re on generic meds, they are not 100% as strong as the name brand. A fluctuation in the strength may have caused this to happen. I’m on both generic and brand meds.
    Being a Christian certainly helps our moods but doesn’t eliminate them, as medicine helps our moods but doesn’t eliminate them. God is still good and in control, no matter what. He is working to bring good out of what is happening to you. He is with you, no matter where you are or what is happening. He loves you very much. Nothing can separate you from His love.

    “Who shall separate us from the love of Christ?
    Shall trouble or hardship or persecution or famine or
    nakedness or danger or sword?
    No, in all these things we are more than conquerors
    through him who loved us.
    For I am convinced that neither death nor life,
    neither angels nor demons,
    neither the present nor the future,
    nor any powers,
    neither height nor depth,
    nor anything else in all creation,
    will be able to separate us from the love of God
    that is in Christ Jesus our Lord.
    Romans 8:35, 37-39

    Love and prayers-
    Linda

  2. Cheryl,
    Thanks for sharing your struggle with us. Someone or even many someones may come to realize they are not alone; there are others who deal with issues and overcome them.
    God is so good; may He give you His wisdom.
    Glad you are seeing a doctor and checking out your meds. All the best,
    Carley

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s